MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 23; HEART-VALVE, MECHNAICAL

ON-X LIFE TECHNOLOGIES, INC. ONX AORTIC CONFORM EXT 23; HEART-VALVE, MECHNAICAL
Model Number ONXACE-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 01/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received via a phone conversation on (b)(6) 2022 with cryolife sales representative (csr), one of my surgeons just called to report that a patient of his has been admitted today [(b)(6) 2022] for a stroke.The patient had an onx aortic valve implanted possibly in (b)(6) 2021.Per the surgeon the "patient is doing ok.".
 
Event or Problem Description

Brand Name
ONX AORTIC CONFORM EXT 23
Common Device Name
HEART-VALVE, MECHNAICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln.
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson ln.
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key13235449
Report Number1649833-2022-00002
Device Sequence Number19934721
Product Code LWQ
UDI-Device Identifier00851788001464
UDI-Public851788001464
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/24/2026
Device Model NumberONXACE-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date03/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale